# SDR 3EJA202312040001

- Difficulty date: November 27, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N753JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0706
- Aircraft time: 85 hours, 55 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR STRUT MOUNTING BOLT SHEARED OFF CAUSING THE DOOR TO CONTACT THE GROUND.
